# SDR VE7A2017021400001

- Difficulty date: February 9, 2017
- Submitted: February 14, 2017
- Operation: Air carrier
- Aircraft: N301LE
- Make and model: Bell 407
- Aircraft serial: 54406
- Aircraft time: 1,312 hours, 3,620 cycles
- System (JASC): 3197 · Instrument System Wiring
- Part: Wire
- Condition: Chafed
- Location: Instrument Panel
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED ELECTRICAL ODOR WHEN BLEED AIR HEAT WAS TURNED ON AND REPORTED SMELL WENT AWAY WHEN BLEED AIR HEAT WAS TURNED OFF. WHEN WE STARTED TO TROUBLESHOOT PROBLEM WE POWERED UP ACFT, SMELLED AN ELECTRICAL ODOR, AND SATTILITE RADIO CIRCUIT BREAKER TRIPPED, THEN THE ODOR WENT AWAY AFTER BREAKER TRIPPED.  FOLLOWED WIRING FROM BREAKER PANEL TO INSTRUMENT PANEL AND FOUND CHAFED WIRE UNDER INSTRUMENT PANEL TOP COVER RIGHT SIDE.
